MathSciNet Relay Station
MathSciNet bibliographic data
MR2402948 (2009d:37109) 37J40
Kaloshin, Vadim; Levi, Mark An example of Arnold diffusion for near-integrable Hamiltonians. Bull. Amer. Math. Soc. (N.S.) 45 (2008), no. 3, 409–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement